Medication Recalls/ FDA Warnings
/ FDA Warnings
Medication Recalls/FDA Warning: FDA has issued an updated warning regarding Singulair (montelukast). Most patients tolerate this medication well without any adverse symptoms. However, a small number of patients develop mental health symptoms, including mood swings, depression, agitation and sleep disturbances. The symptoms typically resolve shortly after discontinuing the medication.
If you think you or your child may be experiencing symptoms related to this medication, our doctor recommends you discontinue using it immediately. If stopping the medication, a follow up office visit should be scheduled within 1-2 weeks to discuss alternatives.
For detailed information, please follow this link to the FDA website: FDA requires Boxed Warning about serious mental health side effects for asthma and allergy drug montelukast (Singulair); advises restricting use for allergic rhinitis